RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1937, Volume 2(44), Number 5, Pages 1017–1019 (Mi msb5641)  

Sur la répartition de la partie fractionnaire d'une variable

P. Kosulajeff


Full text: PDF file (209 kB)

Bibliographic databases:
Received: 07.02.1937
Language:

Citation: P. Kosulajeff, “Sur la répartition de la partie fractionnaire d'une variable”, Rec. Math. [Mat. Sbornik] N.S., 2(44):5 (1937), 1017–1019

Citation in format AMSBIB
\Bibitem{Kos37}
\by P.~Kosulajeff
\paper Sur la r\'epartition de la partie fractionnaire d'une variable
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1937
\vol 2(44)
\issue 5
\pages 1017--1019
\mathnet{http://mi.mathnet.ru/msb5641}
\zmath{https://zbmath.org/?q=an:0018.11702|63.1085.03}


Linking options:
  • http://mi.mathnet.ru/eng/msb5641
  • http://mi.mathnet.ru/eng/msb/v44/i5/p1017

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:200
    Full text:86

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020